TITLE

On the Recovery of Continuous Functions from Noisy Fourier Coefficients

AUTHOR(S)
Sharipov, Kosnazar
PUB. DATE
January 2011
SOURCE
Computational Methods in Applied Mathematics;2011, Vol. 11 Issue 1, p75
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider the classical ill-posed problem of the recovery of continuous functions from noisy Fourier coefficients. For the classes of functions given in terms of generalized smoothness, we present a priori and a posteriori regularization parameter choice realizing an order-optimal error bound.
ACCESSION #
61015418

 

Related Articles

  • Research and Analysis of Structural Hole and Matching Coefficient. Penghua Cai; Hai Zhao; Hong Liu; Rong Pan; Zheng Liu; Hui Li // Communications & Network;Nov2010, Vol. 2 Issue 4, p1080 

    Measure is a map from the reality or experimental world to the mathematical world, through which people can more easily understand the properties of entities and the relationship between them. But the traditional software measurement methods have been unable to effectively measure this...

  • On Cusp form Coefficients in Exponential Sums. PITT, NIGEL J. E. // Quarterly Journal of Mathematics;Dec2001, Vol. 52 Issue 4, p485 

    This article presents a study which demonstrated how Fourier coefficients can be replaced by any polynomial with real coefficients. It also discusses Dirichlet's theorem on rational approximations, details the employment of the Wey1 shift method to reduce the degree of the exponential, and the...

  • Orthogonal and nearly orthogonal designs for computer experiments. Derek Bingham; Randy R. Sitter; Boxin Tang // Biometrika;Mar2009, Vol. 96 Issue 1, p51 

    We introduce a method for constructing a rich class of designs that are suitable for use in computer experiments. The designs include Latin hypercube designs and two-level fractional factorial designs as special cases and fill the vast vacuum between these two familiar classes of designs. The...

  • Construction of orthogonal and nearly orthogonal Latin hypercubes. C. Devon Lin; Rahul Mukerjee; Boxin Tang // Biometrika;Mar2009, Vol. 96 Issue 1, p243 

    We propose a method for constructing orthogonal or nearly orthogonal Latin hypercubes. The method yields a large Latin hypercube by coupling an orthogonal array of index unity with a small Latin hypercube. It is shown that the large Latin hypercube inherits the exact or near orthogonality of the...

  • Observational analysis and numerical simulation of the interannual variability of the boreal winter Hadley circulation over the recent 30 years. Sun, Yong; Zhou, TianJun; Zhang, LiXia // SCIENCE CHINA Earth Sciences;Apr2013, Vol. 56 Issue 4, p647 

    The interannual variability of the boreal winter (DJF) Hadley Cell strength during 1979-2008 is investigated using NCEP/NCAR reanalysis data. The results of AMIP simulation of LASG/IAP AGCM GAMIL2.0 are compared against the reanalysis data. Both the reanalysis data and the simulation show that...

  • Validity Generalization: Rejoinder to Schmidt, Hunter, and Raju (1988). James, Lawrence R.; Mulaik, Stanley A.; Mumford, Michael D.; Demaree, Robert G. // Journal of Applied Psychology;Nov88, Vol. 73 Issue 4, p673 

    A rejoinder to the Schmidt, Hunter, and Raju (1988) critique of James, Demaree, and Mulaik (1986) is presented. It is proposed that the recommendations offered by James et al. (1986) remain intact. These recommendations were that greater attention be given to alternative explanations of the...

  • Construction of Bivariate Nonseparable Compactly Supported Orthogonal Wavelets. Jinsong Leng; Tingzhu Huang; Carlo Cattani // Mathematical Problems in Engineering;2013, p1 

    A method for constructing bivariate nonseparable compactly supported orthogonal scaling functions, and the corresponding wavelets, using the dilation matrix M := 2nI = 2n [ 1 0 0 1]..., (d = detM = 22nM = 4,n ε N) is given. The accuracy and smoothness of the scaling functions are studied,...

  • Dynamics of an equation with a large coefficient of delay control. Kashchenko, I. S. // Doklady Mathematics;Apr2011, Vol. 83 Issue 2, p258 

    The article examines the dynamics of an equation with a large coefficient of delay control. It says that the basic assumption utilized in the paper is the parameter K which is sufficiently large and added that the corresponding constructions are described using the Stuart-Landau equation. It...

  • Zero-inflated count regression models with applications to some examples. Lawal, Bayo // Quality & Quantity;Jan2012, Vol. 46 Issue 1, p19 

    In this paper, we employed SAS PROC NLMIXED (Nonlinear mixed model procedure) to analyze three example data having inflated zeros. Examples used are data having covariates and no covariates. The covariates utilized in this article have binary outcomes to simplify our analysis. Of course the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics